각 복사하기 버튼을 이용하여 블로그나 카페에 붙여넣기 하실 수 있습니다.
 
분야 : 의약학 > 내과학
발행기관 : 대한내과학회
간행물정보 : 대한내과학회 추계학술발표논문집, 2011 pp.198~198 (총 1pages)
 
 
영문초록
A 51-year-old man was diagnosed with pulmonary tuberculosis. Treatment for a 51-year-old man with pulmonary tuberculosis was begun initiated with isoniazid (INH), rifampicin, ethambutol, and pyrazinamide, and but these were discontinued after 3 weeks because of skin rash and itchinessg sensation 3 weeks posttreatment. Isoniazid INH monotherapy was restarted to identify the causative drug after 2 weeks of interruption. Two days laterafter INH administration, his the patient``s platelet count was reduced from 150 x× 103/mm3 to 4 x× 103/mm3. The patients did not improve despite of pPlatelet transfusion and oral corticosteroid administration for 2severe days did not cause any improvement in the patient`s condition. However, his platelet count was recovered with to 209 x× 103/mm3 after 2-day administration of intravenous immunoglobulin (IVIG) was started for two days. This report describesis a case of INH-induced thrombocytopenia due to INH, a rare adverse event, which was recovered reversed with IVIG, highlighting the efficacy of this treatment for this rare indication.
 
다운로드 42846547.pdf